# SDR UALA2013032701969

- Difficulty date: March 24, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,325 hours, 13,920 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT COCKPIT AIR NOISE TOO LOUD RECIRC FANS NOISY.  REPLACED RECIRC HEPA FILTERS.
